# SDR DL72S952818

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N542DA
- Make and model: Boeing 727232
- Aircraft serial: 22391
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 1226
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-1 LETTER CHECK, 1 INCH CRACK IN RT WEB OF 48 SEC LOCATED AT STA 1226 LWR LIGHTNING HOLE.  A .25 INCH CRACK IN RT WEB OF 48 SEC LOCATED AT STA 1233.  REPAIRED PER M/M 53-11-0 PAR 16.
